# SDR JJBA20120803001

- Difficulty date: August 3, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 30,368 hours, 41,705 cycles
- Engine: Pwa PW123D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CREW NOTICED THE ROW 1 EMERGENCY EXIT LIGHT AND MAIN CABIN DOOR LIGHT INOPERATIVE.  GROUND MX CREW RE-SEATED THE EMERGENCY LIGHT BATTERIES IN THE WARDROBE AND CONDUCTED AN OPS CHECK THAT PRODUCED SATISFACTORY RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
